# SDR CA060224002

- Difficulty date: February 17, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 427
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Cyclic Control
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CYCLIC STICK FWD MOVEMENT RESTRICTED BY T/R PEDAL STOP MECHANISM CABLE.  T/R PEDAL STOP MECHANISM CABLE BRACKET 427-001-296-103 FOUND MISLOCATED.
